# SDR 0925200603

- Difficulty date: September 20, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N362FC
- Make and model: Boeing 747-200B
- Aircraft serial: 22304
- Aircraft time: 84,273 hours, 18,766 cycles
- Engine: Rroyce RB211524D419
- Engine time: 52,828 hours, 8,119 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TO ROLL (SKBO), APPROX. 125 KTS., NR 4 ENGINE COMPRESSOR STALLED - ABORTED TO, RETURN TO GATE.  FINDINGS - CORRECTIVE ACTIONS - TBD.
